# SDR 2003UALA00818

- Difficulty date: October 29, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 35,560 hours, 12,451 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STA 1520 & STR 29R AND 29L, SHEAR TIE HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW SHEAR TIE.
